Detail publikace

Bounded and unbounded non-oscillatory solutions of a four-dimensional nonlinear neutral difference system

Originální název

Bounded and unbounded non-oscillatory solutions of a four-dimensional nonlinear neutral difference system

Anglický název

Bounded and unbounded non-oscillatory solutions of a four-dimensional nonlinear neutral difference system

Jazyk

en

Originální abstrakt

The paper is concerned with a four-dimensional nonlinear difference system with delayed arguments where the first equation of the system is of a neutral type. A classification of non-oscillatory solutions is given and results on their boundedness or unboundedness are derived. The results obtained are illustrated by examples.

Anglický abstrakt

The paper is concerned with a four-dimensional nonlinear difference system with delayed arguments where the first equation of the system is of a neutral type. A classification of non-oscillatory solutions is given and results on their boundedness or unboundedness are derived. The results obtained are illustrated by examples.

Plný text v Digitální knihovně

BibTex


@article{BUT117735,
  author="Josef {Diblík} and Barbara {Lupinska} and Miroslava {Růžičková} and Joanna {Zonenberg}",
  title="Bounded and unbounded non-oscillatory solutions of a four-dimensional nonlinear neutral difference system
",
  annote="The paper is concerned with a four-dimensional nonlinear difference system with
delayed arguments where the first equation of the system is of a neutral type.
A classification of non-oscillatory solutions is given and results on their boundedness
or unboundedness are derived. The results obtained are illustrated by examples.
",
  address="Springer Nature",
  chapter="117735",
  doi="10.1186/s13662-015-0662-9",
  howpublished="online",
  institution="Springer Nature",
  number="39",
  volume="2015",
  year="2015",
  month="october",
  pages="1--11",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}